Advertisement

Mathematische Annalen

, Volume 174, Issue 4, pp 265–268 | Cite as

Homomorphieeigenschaften und mittlere Kantendichte von Graphen

  • W. Mader
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Dirac, G. A.: Homomorphism theorems for graphs. Math. Ann.153, 69–80 (1964).Google Scholar
  2. 2.
    —— On the structure of 5- and 6-chromatic abstract graphs. J. Reine Angew. Math.214/215, 43–52 (1964).Google Scholar
  3. 3.
    Jung, H. A.: Anwendung einer Methode von K. Wagner bei Färbungsproblemen für Graphen. Math. Ann.161, 325–326 (1965).Google Scholar
  4. 4.
    Wagner, K.: Beweis einer Abschwächung der Hadwiger-Vermutung. Math. Ann.153, 139–141 (1964).Google Scholar

Copyright information

© Springer-Verlag 1967

Authors and Affiliations

  • W. Mader
    • 1
  1. 1.Mathematisches Institut der Universität5 Köln

Personalised recommendations